# SDR AALA202112276746

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 46,612 hours, 22,774 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO LIT DUE TO A 1620 POUND FUEL IMBALANCE. CREW SUSPECTED A FUEL LEAK ON THE RIGHT WING. NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT LIT WITH OUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
